fullscreen image

Submit a request

Please enter the details of your request. A member of our support staff will respond as soon as possible.
Add file or drop files here

Should I stop using ColonBroom if I have diarrhea?

1 year ago · Updated

If you’ve just started using the fiber supplement, diarrhea might be one of the symptoms due to an increased fiber intake and should subside within a few days. However, if it persists, take a break from the supplementation use until the symptoms ease down, and once you start feeling better, you may slowly reintroduce fiber supplements into your diet (the guideline is to start low and go slow).

Make sure to increase your water intake, avoid high-fiber foods, such as legumes, whole-grain cereals, and root vegetables, and engage in physical activity.

Also, remember that diarrhea may be influenced by other dietary factors, so keep monitoring your body’s cues as well as symptoms and consult a doctor for an individual assessment, if necessary.

Was this article helpful?

19 out of 19 found this helpful Have more questions?